# SDR IPXA0562024

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113N200348H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3 EA) DENTS ON RT INBD FLAP LOWER SKIN OTBD T/E.  REPAIRED DAMAGES IAW EO NR B757-5750-39207-A AND SRM 51-70-10-2R.
